MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012449-08
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with moderate calcification and mild tortuosity.The 3.0x8 mm nc trek balloon dilatation catheter (bdc) failed to cross the lesion due to the anatomy and there was resistance with the anatomy during removal.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.B5 - describe event or problem - updated.
 
Event or Problem Description
Subsequent to the initially filed report, it was reported the device was removed independently and a non-abbott balloon was used to complete the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15874708
Report Number2024168-2022-11957
Device Sequence Number16770662
Product Code LOX
UDI-Device Identifier08717648151859
UDI-Public08717648151859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number1012449-08
Device Catalogue Number1012449-08
Device Lot Number20216G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown